# SDR ASAA2016102218440

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 15,000 hours, 4,872 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 10054
- Condition: Leaking
- Location: Nr 2 Idg
- Part time: 14,988 hours, 4,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG AIR/OIL COOLER LEAKING OIL.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE IDG AIR/OIL COOLER IAW AMM 24-11-21-000-801 FOR REMOVAL AND AMM 24-11-21-400-801 FOR INSTALLATION ACCOMPLISHED TEST 3A IDLE POWER LEAK CHECK IAW AMM 71-00-00-700-801-F00. LEAK CHECKED GOOD.
